# SDR SWAA2024061885990

- Difficulty date: May 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.7 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS. MARKED<[01] REMOVED DAMAGE AND REPAIRED NO.7 SLAT LOWER SURFACE OF L/E SLAT NOSE SKIN AT ACTUATOR RIBS IAW SRM 57-42-01-2R-8.
